標題: Integral distance graphs
作者: Chen, JJ
Chang, GJ
Huang, KC
應用數學系
Department of Applied Mathematics
關鍵字: distance graph;vertex;coloring;chromatic number
公開日期: 1-八月-1997
摘要: Suppose D is a subset of all positive integers. The distance graph G(Z, D) with distance set D is the graph with vertex set Z, and two vertices x and y are adjacent if and only if x - y is an element of D. This paper studies the chromatic number chi(Z, D) of G(Z, D). In particular, we prove that chi(Z,D) less than or equal to D + 1 when D is finite. Exact values of chi(G, D) are also determined for some D with D = 3. (C) 1997 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/401
ISSN: 0364-9024
期刊: JOURNAL OF GRAPH THEORY
Volume: 25
Issue: 4
起始頁: 287
結束頁: 294
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XM16600006.pdf